MathSciNet Relay Station
MathSciNet bibliographic data
MR1467311 05E05 (33C45 33C80)
Kadell, Kevin W. J. The Selberg-Jack symmetric functions. Adv. Math. 130 (1997), no. 1, 33–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement